PARACETAMOL, CHLORPHENIRAMINE MALEATE, CAFFEINE & PHENYLEPHRINE HCl TABLETS Third Party Manufacturers - WHO GMP Certified

Each uncoated tablet contains:Paracetamol I.P. 500mg Caffeine (anhydrous) I.P. 30mg Chlorpheniramine Maleate I.P. 2mg Phenylephrine Hydrochloride I.P. 5mg Excipients q.s. Approved colour used

SKU: 13317d01908e Category:
Send an enquiry

Explore Other Third Party Manufacturing Products - (Category Wise)

Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion
Product Name Compostion